Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Have you had a kidney transplant or are waiting for one? Then visit the Organ Transplant Community and the Diabetes and Kidney Community to share your experiences with other community members!

    Are you newly diagnosed? Use the WebMD search engine to read articles like Understanding Kidney Disease.
    Long Term Painkiller Use Linked to Kidney Cancer
    avatar
    Haylen_WebMD_Staff posted:
    Click the link for the results of this study showing that long-term, regular use of non-aspirin anti-inflammatory painkillers raises the likelihood of developing kidney cancer by more than 50%, a study shows.

    Haylen
    Was this Helpful?
    1 of 1 found this helpful
    Reply
     
    avatar
    asteris responded:
    After a car accident 9/29/2012 I was on ibuprofen until couple of months ago. Early 2013 I had chronic bronchitis inflammation and took an antibiotic per MD prescription. Don't remember the name. What I do remember, that my kidney function plummeted down. My mom suffered from renal failure, so I know the symptoms. Eventually, I learned Ipobrufen might be at fault and stopped taking it. Whatever inflammation or infection, I avoid antibiotics. But my back is still killing me, I lost an inch and half from my height in about a year after that accident and now I'm on Talenol, 3-4 per day, 500 ml or 650. I know my kidneys are failing. Rapidly and badly. I wonder if diet change might help? Any supplements? Only please don't refer me to my doctor. I'm too sick to deal with incompetence or trying to find a better one. Thank you.


    Spotlight: Member Stories

    I am experiencing pain in my left side after a grueling 12 hour drive. The car was not user friendly. Could this be a brusied kidney?

    Helpful Tips

    I have a uti and severe kidney pain, Is this common?
    I have a uti and such bad kidney pain that I can hardly move, I cant bend down and it hurts more than I can explain. the pain comes and ... More
    Was this Helpful?
    0 of 0 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.